# SDR CALA2024100700778

- Difficulty date: October 4, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N69818
- Make and model: Boeing 737924ER
- Aircraft serial: 42177
- Aircraft time: 34,429 hours, 12,616 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Part number: MS230062
- Condition: Missing
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 1  RT MLG WHEEL WELL INSPECTION LIGHT LENS MISSING. REF LOGPAGE 9461037 FOR ACTION. PARTS UPDATE LIGHT ASSY A8985-16 RIGHT MLG WHEEL WELL LGT INOP LENS UP DATE REQUESTING MEL FOR R/H WHEEL WELL LIGHT LENS MISSING PLACED R/H WHEEL INSP LIGHT ON MEL CLEAR LENS MISSING A/C OK TO CONT OK TO PLACE ON MEL. INSTALLED NEW LENS IAW AMM 33-32-00. OPS CHECK GOOD PARTS USED: 29-3331-3-0008,QTY :1
